# SDR CALA0100835

- Difficulty date: September 6, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- Aircraft time: 47,745 hours, 22,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 1174-1193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H O/B SEAT TRACK AT GALLEY MOUNT STA 1174 AND L/H CENTER SEAT TRACK AT GALLEY MOUNT STA 1193 CORRODED. THE SEAT TRACKS WERE REMOVED AND REPLACED IAW SRM 51-30-01.
